# SDR USAA001118

- Difficulty date: August 1, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 37,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION 5 INCHES BY 8 INCHES, STATION 727 BETWEEN STRINGER 27R AND 27L.  CORROSION LEVEL 1 C53-208-01.  REPLACED CHORD ANGLE PER SRM 53-00-01.  (M)
